# SDR USAA2012082100003

- Difficulty date: July 31, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 131CG BETWEEN FR28 TO FR34 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL 131CG IAW A319 SRM 53-02-00 & IRM 9701 REV G.
